# SDR DL72L002298

- Difficulty date: November 24, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N507DA
- Make and model: Boeing 727
- Aircraft serial: 21309
- Aircraft time: 73,702 hours, 49,097 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Battery
- Condition: Inoperative
- Location: Cabin
- Component: Battery Pack, 900835A
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IRREG / L1 DOOR EMERGENCY LIGHT WILL NOT GO BRIGHT .  REPLACED BATTERY - OPN CKS NML
